MAUDE Adverse Event Report: COVIDIEN (IRVINE) CONCERTO PGLA HLX; DEVICE, EMBOLIZATION, VASCULAR

COVIDIEN (IRVINE) CONCERTO PGLA HLX; DEVICE, EMBOLIZATION, VASCULAR
Model Number PV-12-30-HELIX
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, no definitive conclusion can be drawn regarding the clinical observation.However, the device is pending return.Upon receipt of the device a supplemental report will be filed.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during coiling treatment of distal gonadal vein, this coil would not detach with manual detachment method (breaking hypotube method; an alternative method presented in the instruction for use).The physician tried 3-4 times with manual method but still coil did not detach.It was reported that physician did not use instant detacher to detach the coil.Another coil was used and procedure completed successfully.No patient injury was reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CONCERTO PGLA HLX
Common Device Name
DEVICE, EMBOLIZATION, VASCULAR
Manufacturer (Section D)
COVIDIEN (IRVINE)
9775 toledo way
irvine CA
MDR Report Key6417666
Report Number2029214-2017-00195
Device Sequence Number10978118
Product Code KRD
UDI-Device Identifier00847536016941
UDI-Public00847536016941
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2019
Device Model NumberPV-12-30-HELIX
Device Lot NumberA314595
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/28/2017
Supplement Date Received by Manufacturer02/28/2017
Initial Report FDA Received Date03/20/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1